# SDR RAIA2010090500002

- Difficulty date: September 5, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 28,053 hours, 26,040 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8049 - IAD - CREW REPORTED RECEIVING A LANDING GEAR LEVER DISAGREE MESSAGE ON THE EICAS AFTER THE GEAR WAS SELECTED UP AND THAT THE LEFT MAIN DID NOT RETRACT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NR 1 MLG UPLOCK BOX, THE BOTTOM PROXIMITY SWITCH ON THE NR 1 MLG UPLOCK BOX.  SYSTEM OPS CHECKED GOOD FOLLOWING REPAIRS.
